# SDR SWAA2024081617181

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOPSILL AROUND AFT GRIT BAR FITTING PLATE AT BS 345 LBL59 WL208<[01] EVALUATED CORROSION ON FED MOPSILL AROUND AFT GRIT BAR FITTING PLATE AT BS 345 LBL59 WL208 & DETERMINED TO BE OUT OF LIMITS. REMOVED & REPLACED FED MOPSILL IAW SRM 51-40-02; SRM 51-40-05 & BOEING DRAWING 141A8110;[02] VERIFIED ACTION 1. JOB COMPLETE.
